# SDR FDEA201909032083

- Difficulty date: September 3, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 57,526 hours, 25,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHT ABOVE R1 DOOR AND EXTERIOR R1 DOOR LIGHT INOP. PROPERLY INSTALLED BATTERIES IN BOTH FWD CHARGER UNITS M730, M731 PER MM 33-51-07-2. FWD LEFT AND RIGHT EMERG LIGHTS CHECK NORMAL PER MM 33-51-00-5.
